# SDR KBM2004F00094

- Difficulty date: March 9, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE176S150G
- Part serial: 61166551
- Condition: Interference
- Location: Oil Press
- Part time: 3,548 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE INTERMITTENTLY READS ZERO.  REMOVED AND REPLACED TRANSMITTER.
